MAUDE Adverse Event Report: D.O. WEAVER AND COMPANY TEN20 CONDUCTIVE PASTE; NEURODIAGNOSTIC ELECTRODE PASTE

D.O. WEAVER AND COMPANY TEN20 CONDUCTIVE PASTE; NEURODIAGNOSTIC ELECTRODE PASTE
Model Number 10-20-8
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Eye Pain (4467)
Date of Event 12/19/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Employee from sleep center called regarding a patient of theirs rinsing ten20 conductive paste out of hair and it got in the patient's eye, causing irritation.Employee asked if there was any suggestion for patient or medication to recommend.We told the complainant the following, as stated in the "cautions" section of the device's ifu: "avoid eye contact.If product is introduced in the eye, rinse with warm water for 10 to 15 minutes.Avoid rubbing the eyes." sleep center employee stated that their patient has made an appointment with their physician.We have attempted to followup with the complainant numerous times to determine how that patient is doing.We have been unsuccessful in obtaining this information.As such, we have decided to err on the side of caution and file this mdr, despite having no information as to the severity of the injury and what the current status of the patient's injury is.If we receive additional relevant information, we will submit a followup report.
 
Event or Problem Description
Employee from sleep center called regarding a patient of theirs rinsing ten20 conductive paste out of hair and it got in the patient's eye, causing irritation.Sleep center employee stated that their patient has made an appointment with their physician.

Brand Name
TEN20 CONDUCTIVE PASTE
Common Device Name
NEURODIAGNOSTIC ELECTRODE PASTE
Manufacturer (Section D)
D.O. WEAVER AND COMPANY
565 nucla way, unit b
aurora CO 80011 9319
MDR Report Key11208390
Report Number1718791-2021-00001
Device Sequence Number4140112
Product Code GYB
UDI-Device Identifier00891893002239
UDI-Public(01)00891893002239(17)230101(10)1141
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K883149A
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 01/21/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date01/01/2023
Device Model Number10-20-8
Device Lot Number1141
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/21/2020
Initial Report FDA Received Date01/21/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age54 YR